# SDR 06FDEA0780

- Difficulty date: February 20, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65173033
- Condition: Chafed
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT I/B END RIB HAS CHAFING DAMAGE.  *S/D*  REPAIRED I/B RIB IAW SRM 51-30-2.
